MATHEMATICA BOHEMICA, Vol. 137, No. 1, pp. 17-25, 2012

On $|A, \delta|_k$-summability of orthogonal series

Xhevat Z. Krasniqi

Xhevat Z. Krasniqi, Department of Mathematics and Computer Sciences, University of Prishtina, Avenue Mother Theresa 5, Prishtinë, 10000, Republic of Kosova, e-mail:

Abstract: In the paper, we prove two theorems on $|A, \delta|_k$ summability, $1\leq k\leq2$, of orthogonal series. Several known and new results are also deduced as corollaries of the main results.

Keywords: orthogonal series, matrix summability

Classification (MSC 2010): 42C15, 40F05, 40D15

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]